# SDR YENA2023100201170

- Difficulty date: September 29, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N978JB
- Make and model: Airbus A321-231
- Aircraft serial: 07584
- Aircraft time: 27,514 hours, 5,411 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#378, LAS-BOS. 'ALL 4 INFLIGHT CREWMEMBERS REPORT SMELLING DIRT SOCKS SMELL DESCENDING THROUGH 10K FEET, SMELL LAST 10 MINUTES THEN SUBSIDED.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
